# SDR COMA0360260

- Difficulty date: June 7, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 13,140 hours, 13,002 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5882 GEAR DISAGREE WARNING DURING CRUISE FLIGHT.  REPLACED THE NLG DOWNLOCK PROXIMITY SENSOR.
